# SDR DALA2018040102181

- Difficulty date: March 31, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD FLOOR SUPPORT STABILIZATION STRAP AT BS 560, LBL 45 FOUND CRACKED.    REPAIRED THE STRAP IAW  SRM.
